MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/17MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 4/17MM
Model Number 02.09.0417H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 07.08.2020: lot 189417: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-jan-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 2 months after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 4/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10447978
Report Number3005180920-2020-00541
Device Sequence Number4283433
Product Code KRO
UDI-Device Identifier07630030825217
UDI-Public07630030825217
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number02.09.0417H
Device Catalogue Number02.09.0417H
Device Lot Number189417
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;